# SDR HALA2017050800116

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 9,668 hours, 52,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON COMING FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL IN MID GALLEY AREA UPON BOARDING AIRCRAFT. OPERATED ALL OVENS, CHILLERS, NO ABNORMAL SMELLS, OPERATED COFFEEMAKERS NO ABNORMAL SMELLS DETECTED. RAN NR 1, NR 2 ENG INDEPENDENTLY, RAN PACKS INDEPENDENTLY, NO ABNORMAL SMELL DETECTED BY FLT ATTENDANTS & ON BOARD MECH, OK FOR SERVICE.
